Uniqueness theorem for $CR$-functions on generating $CR$-manifolds
Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 47-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_6_a5,
author = {V. V. Grachev},
title = {Uniqueness theorem for $CR$-functions on generating $CR$-manifolds},
journal = {Matemati\v{c}eskie zametki},
pages = {47--50},
year = {1990},
volume = {48},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a5/}
}
V. V. Grachev. Uniqueness theorem for $CR$-functions on generating $CR$-manifolds. Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 47-50. http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a5/